# SDR COMA0060089

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel Assy
- Part number: 5010598
- Condition: Vibration
- Location: Nlg
- Part time: 1,612 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NLG VIBRATION DURING TAKEOFF.  REPLACED THE NLG WHEEL ASSY.
